# SDR JBXA000303

- Difficulty date: July 9, 2001
- Submitted: July 10, 2001
- Operation: Air carrier
- Aircraft: N583ML
- Make and model: Cndair CL6002B19
- Aircraft serial: 7327
- Aircraft time: 4,684 hours, 4,100 cycles
- Engine: Ge CF343B1
- System (JASC): 7261 · Turbine Engine Oil System
- Part: Engine
- Condition: Lack Of Lube
- Location: Left
- Stage of operation: CL
- How discovered: O
- Nature of condition: M
- Precautionary procedure: A

## Discrepancy

LEFT ENGINE OIL TEMP WAS 168 DEGREES.  AFTER RETARDING THROTTLE THE TEMP FELL TO 164 DEGREES.  WITH THE THROTTLE AT FLIGHT IDLE THE OIL TEMP DROPPED TO 153 DEGREES.  SERVICED NR 1 ENGINE OIL TO PROPER LEVEL IAW CRJ AMM 12-13-00.  PERFORMED VISUAL INSPECTION FOR ANY VISUAL LEAKS.  NO LEAKS NOTED.
